# SDR DALA2023113009857

- Difficulty date: November 28, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 75,519 hours, 28,889 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6704 2L DOOR WONT CLOSE. CORRECTIVE ACTION: REMOVED DEBRIS. OPS CHECKS GOOD PER B757 AMM 52-11 DOOR OPENS AND CLOSES WITHOUT ANY PROBLEMS. (4268306)
